MathSciNet Relay Station
MathSciNet bibliographic data
MR430667 42A56
Szarek, S. J. On the best constants in the Khinchin inequality. Studia Math. 58 (1976), no. 2, 197–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement